RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 75(117), Number 1, Pages 4–14 (Mi msb3965)  

This article is cited in 6 scientific papers (total in 6 papers)

Maximal depth of a class of $(0,1)$-matrices

V. E. Tarakanov


Full text: PDF file (1276 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 4:1, 3–12

Bibliographic databases:

Document Type: Article
UDC: 512.831
MSC: 05B20, 05B15, 05B10, 11J85
Received: 23.03.1967

Citation: V. E. Tarakanov, “Maximal depth of a class of $(0,1)$-matrices”, Mat. Sb. (N.S.), 75(117):1 (1968), 4–14; Math. USSR-Sb., 4:1 (1968), 3–12

Citation in format AMSBIB
\Bibitem{Tar68}
\by V.~E.~Tarakanov
\paper Maximal depth of a class of $(0,1)$-matrices
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 75(117)
\issue 1
\pages 4--14
\mathnet{http://mi.mathnet.ru/msb3965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=221960}
\zmath{https://zbmath.org/?q=an:0211.31802}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 4
\issue 1
\pages 3--12
\crossref{https://doi.org/10.1070/SM1968v004n01ABEH002772}


Linking options:
  • http://mi.mathnet.ru/eng/msb3965
  • http://mi.mathnet.ru/eng/msb/v117/i1/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, “Maximum height of arbitrary classes of $(0,1)$-matrices and some of its applications”, Math. USSR-Sb., 21:3 (1973), 467–484  mathnet  crossref  mathscinet  zmath
    2. J.R Henderson, R.A Dean, “The 1-width of (0,1)-matrices having constant row sum 3”, Journal of Combinatorial Theory, Series A, 16:3 (1974), 355  crossref
    3. J.R Henderson, R.A Dean, “A general upper bound for 1-widths”, Journal of Combinatorial Theory, Series A, 18:2 (1975), 236  crossref
    4. Clement W.H. Lam, “The distribution of 1-widths of (0, 1)-matrices”, Discrete Mathematics, 20 (1977), 109  crossref
    5. Richard A. Brualdi, “Matrices of zeros and ones with fixed row and column sum vectors”, Linear Algebra and its Applications, 33 (1980), 159  crossref
    6. V. E. Tarakanov, “Estimates of the independence number of a hypergraph and the Ryser conjecture”, Math. Notes, 61:6 (1997), 731–738  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:139
    Full text:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019